# SDR IPXA2025062521798

- Difficulty date: June 20, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N346UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- Aircraft time: 32,543 hours, 12,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143T64825
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - ANGLE, AFTER CARGO DOOR FORWARD LINK AREA (REPLACE) FORMED THE JOGGLES OF THE REPAIR ANGLE I.A.W. EGAT EI NO. F2025A52M-1318 SEQUENCE A STEP 1.C (FORMED THE JOGGLES OF THE REPAIR ANGLE, REFER TO 143T6482-5 DRAWING REQUIREMENTS.) REV.0  REPAIR DAMAGE AREA I.A.W UPS EO-94212-REQ1 REV1 AND BOEING DWG NO. 143T6482 SH 1 REV: A
